| Model Number |
119116 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that during the sample inspection, there was excess silicone on the tip of the catheter found.
Additional Manufacturer Narrative
Received 1 used drainage bag with the catheter still attached.The reported issue was confirmed as manufacturing related.Per visual inspection, a burr was noted at catheter tip and funnel.Per dimensional evaluation, the flash on molded funnel was measured and results are as follows: 0.02980¿ and 0.02742¿ (the flash on molded funnel must not exceed 1/32 inches (0.03125¿)).The flash on molded funnel was found within specification.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.".
Event or Problem Description